# SDR 2007UALA03448

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 56,208 hours, 21,064 cycles
- Engine: Pwa PW2037
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Damaged
- Location: Bs 1682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1682 RIGHT SIDE AT FLOOR LEVEL IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  FABRICATED & INSTALLED A NEW REPAIR ANGLE & STRAP.
